Publications of Mateusz Brzezinski

Journal Article (2)

Journal Article
Michels, J. J.; Brzezinski, M.; Scheidt, T.; Lemke, E. A.; Parekh, S. H.: Role of Solvent Compatibility in the Phase Behavior of Binary Solutions of Weakly Associating Multivalent Polymers. Biomacromolecules 23 (1), pp. 349 - 364 (2022)
Journal Article
Chatterjee, S.; Kan, Y.; Brzezinski, M.; Koynov, K.; Regy, R. M.; Murthy, A. C.; Burke, K. A.; Michels, J. J.; Mittal, J.; Fawzi, N. L. et al.; Parekh, S. H.: Reversible Kinetic Trapping of FUS Biomolecular Condensates. Advanced Science, 2104247 (2021)
Go to Editor View